A study on the solutions of (3+1) conformal time derivative generalized q-deformed Sinh-Gordon equation

Sağlam Özkan Y.

Celal Bayar Üniversitesi Fen Bilimleri Dergisi, vol.19, no.3, pp.219-229, 2023 (Peer-Reviewed Journal) identifier


This article is about examining the solutions of the (3 +1) conformal time derivative generalized qdeformed Sinh-Gordon equation. The integration method used to reach the solutions of the equation is the generalized exponential rational function method. In this article, the process of examining the solutions goes step by step, first the basic steps of the proposed method are given, then the reduction of the equation is examined, and then the solutions are obtained by applying the method. The obtained wave solutions include hyperbolic soliton solutions. In addition, dark and bright solitons have been obtained. To perceive the physical phenomena, 2D and 3D graphical patterns of some of solutions obtained in this study are plotted by using Maple programming. The worked-out solutions ascertained that the suggested method is effectual, simple and direct.